# SDR 97ZZZX1701

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15597
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335072
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 69041005
- Condition: Corroded
- Location: Air Inlet
- Part time: 3,251 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PITOT MAST WAS SO CORRODED THE AIR INLET HOLES WERE CLOSED APPROXIMATELY ONE-FOURTH DUE TO THE BUILD-UP OF THE CORROSION.  SUBMITTER STATED THE AIRCRAFT HAD BEEN BASED IN A CORROSIVE ENVIRONMENT (FLORIDA).
